Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 170, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 18, 2016, 5:02 PM MDT for Weld County, Colorado. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2016, 5:02 PM MDT (23:02 UTC)
- Expired
- Jul 18, 2016, 5:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 65 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:05 PM MDT | TSTM WND DMG | 2 Nne Greeley, CO | LARGE TREE BRANCHES DOWN ALONG 10TH STREET. TREE DOWN ON NUMEROUS CARS AT 10TH AND 33RD INTERSECTION. |
| Jul 18, 5:05 PM MDT | HAIL 1.75 | 2 Nne Greeley, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -375 J/kg
- Mixed-layer LCL
- 2035 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192
WUUS55 KBOU 182302
SVRBOU
COC123-182345-
/O.NEW.KBOU.SV.W.0170.160718T2302Z-160718T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 545 PM MDT
* AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREELEY...
MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREELEY...WINDSOR...EVANS...EATON...SEVERANCE...LA SALLE...AULT...
KERSEY...PIERCE...NUNN...PURCELL...GILL...LUCERNE AND GALETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4032 10457 4041 10492 4092 10473 4095 10423
TIME...MOT...LOC 2302Z 181DEG 22KT 4044 10473
HAIL...1.25IN
WIND...60MPH
$$
RTG2 follow-up statements
746
WWUS55 KBOU 182334
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
534 PM MDT MON JUL 18 2016
COC123-182345-
/O.CON.KBOU.SV.W.0170.000000T0000Z-160718T2345Z/
WELD CO-
534 PM MDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN WELD COUNTY...
AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BRIGGSDALE...OR 28 MILES NORTHEAST OF GREELEY...MOVING EAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PIERCE AND PURCELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4063 10440 4061 10477 4093 10461 4095 10423
TIME...MOT...LOC 2334Z 270DEG 7KT 4073 10438
HAIL...1.25IN
WIND...60MPH
$$
RTG359
WWUS55 KBOU 182340
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT MON JUL 18 2016
COC123-182350-
/O.EXP.KBOU.SV.W.0170.000000T0000Z-160718T2345Z/
WELD CO-
540 PM MDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD COUNTY WILL
EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4063 10440 4061 10477 4093 10461 4095 10423
TIME...MOT...LOC 2339Z 181DEG 22KT 4073 10438
$$
RTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:07 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 18, 3:07 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 307 PM MDT MON JUL 18 2016 .SHORT TERM...(This evening through Tuesday) Issued at 135 PM MDT Mon Jul 18 2016 An upper level ridge over the central Great Plains will allow for a nice fetch of subtropical moisture to remain over the cwa through Tuesday. precipitable water values will be over one inch this evening. 100 mb mix layer capes this aftn range from around 1500 j/kg along the Urban Corridor to close to 3000 j/kg over the far northeast corner of the cwa. Plenty of moisture and aftn instability for a nice round of showers/tstms through this evening. The mdls still show a weak embedded disturbance passing across northern CO this evening. Storm motions in the 10-20kt range so far this aftn which may help offset the potential for flooding rainfall. No flash flood watch but will continue the mention of heavy rain in the zones. Could see tstms linger over the far northeast plains overnight. In addition...will include patchy fog around 12z Tuesday...north and east of Denver. On Tuesday...the upper ridge will remain parked over KS/OK with a weaker south/southwesterly flow aloft over CO. As a result... subtropical moisture fetch will continue to advect across western and northern CO...with sct to numerous tstms redeveloping across the region by the aftn. .LONG TERM...(Tuesday night through Monday) Issued at 135 PM MDT Mon Jul 18 2016 The upper level ridge will be centered over the south-central US on Wednesday. This will bring SW flow over the region keeping moisture high through the week. Afternoon thunderstorms will occur in the mountains and foothills later in the afternoon and evening. At this time models are showing a deepening sfc low on the plains that is helping to move drier southerly flow onto the far eastern plains keeping it dry. Storms will most likely stay closer to the foothills with the eastern plans capped. The main threats will be heavy rain, lightning and possible small hail. Temperatures for Wednesday will be in the mid 90s. On Thursday the ridge begins to build back in and elongates over the southern portion of the US. Typically this will cut off a great deal of the moisture moving up from the SW. However...enough moisture is able to make it under the ridge and bring a slight chance of afternoon thunderstorms to the mountains and foothills then later in the evening on the plains after enough destabilization occurs. Temperatures will continue to be above average for the latter half of the week with highs in the lower to mid 90s Thursday and Friday. For the weekend a shortwave trough will move through with an accompanying cold front. This will turn surface winds to a more upslope easterly flow Saturday afternoon bringing increased moisture and an enhanced vertical shear profile to initiate strong storms during the afternoon. Conditions once again look capped on the plains. Picture is similar for Sunday and Monday with a chance of afternoon and evening thunderstorms. Temperatures for the weekend will be slightly cooler behind the front with highs in the 80s before a warm up back into the 90s for Monday. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 135 PM MDT Mon Jul 18 2016 The mdls continue to show thunderstorms developing across the Denver area this aftn and evening. As a result...the storm threat should remain high until around 04z. Enough precipitable water for significant reductions to visibilities of 1-2SM in the core of storms and wind gusts to 40 knots. southeast winds through the aftn should transition to swly this evening. Decreasing more variable wind after 06z...could see enely winds develop fm outflow generated fm tstms over the northeast plains overnight. Some low level moisture overnight could allow for patchy fog as well...which at this time is progged to be north and east of Denver. && .HYDROLOGY... Issued at 135 PM MDT Mon Jul 18 2016 High precipitable water values over one inch coupled with CAPES ranging from 1500-3000 J/kg late this aftn and evening. Should allow for sct to numerous tstms through this evening. Storm motions fairly good, in the 15-20kt range. This should help to lessen the flash flood threat in spite of the otherwise very moist conditions. No Flash Flood Watch but localized flooding still a good possibility. Wl keep the mention of heavy rain in the grids...with 1-2 inch/hr rainfall rates with the stronger storms. Moist SW flow continues through mid week with PW values around 1 inch into Friday. Storms will continue to be capable of heavy rain that could cause localized flooding. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Cooper LONG TERM...Bowen AVIATION...Cooper HYDROLOGY...Bowen/Cooper
Hazardous weather outlook, Jul 18, 9:50 AM MDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 950 AM MDT MON JUL 18 2016 COZ030>051-191600- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 950 AM MDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...SOME PRODUCING LOCALLY HEAVY RAINFALL. STORMS WILL FIRST DEVELOP OVER THE MOUNTAINS LATER THIS MORNING AND THEN BECOME MORE NUMEROUS AND SPREAD ONTO THE PLAINS THIS AFTERNOON AND EARLY EVENING. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 INCH OF RAIN IN 30 MINUTES...WITH POTENTIAL FOR 2 INCHES OR MORE AND LOCALIZED FLOODING FROM STORMS THAT TRAIN OVER THE SAME AREAS. LOCATIONS MOST PRONE TO ANY FLOODING WOULD BE BURN SCARS...URBAN AREAS...AND LOCATIONS ON THE PLAINS THAT EXPERIENCED HEAVIER RAINFALL LAST NIGHT. A COUPLE THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AS WELL...PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE WEEK...ESPECIALLY AT HIGHER ELEVATIONS. BY LATE ON FRIDAY AND SATURDAY STORM CHANCES WILL INCREASE ...PARTICULARLY OVER AND ALONG THE FRONT RANGE FOLLOWING THE PASSAGE OF A WEAK COLD FRONT. STORM CHANCES CONTINUE THROUGH THE WEEKEND DUE TO A DISTURBANCE MOVING THROUGH SUNDAY. EXPECT TEMPERATURES TO RUN IN THE UPPER 80S TO LOWER 90S THROUGH THE PERIOD WITH THE COOLER READINGS EXPECTED ON SATURDAY BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BY 2 PM. ANY REPORTS OF HEAVY RAINFALL...HAIL...AND STRONG WINDS WILL BE APPRECIATED.
In the hours before
Special weather statement, Jul 18, 1:18 PM MDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT MON JUL 18 2016
COZ036-041-182000-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
118 PM MDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS COUNTY UNTIL 200
PM MDT...
AT 117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF CASTLE ROCK...OR 26 MILES SOUTH OF DENVER...MOVING
NORTHEAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CASTLE ROCK...SOUTHWESTERN PARKER...LARKSPUR...FRANKTOWN...
PERRY PARK AND THE PINERY.
LAT...LON 3936 10506 3941 10497 3941 10496 3943 10494
3951 10482 3935 10466 3922 10492
TIME...MOT...LOC 1917Z 237DEG 3KT 3934 10492
RTGSpecial weather statement, Jul 18, 4:16 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT MON JUL 18 2016
COZ043-182300-
CENTRAL AND SOUTH WELD COUNTY CO-
416 PM MDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD COUNTY UNTIL
500 PM MDT...
AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES WEST OF RIVERSIDE RESERVOIR...OR 21 MILES SOUTHEAST OF
GREELEY... MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROGGEN AND RIVERSIDE RESERVOIR.
LAT...LON 4043 10415 4041 10415 4015 10424 4019 10456
4046 10441
TIME...MOT...LOC 2215Z 217DEG 39KT 4029 10436
RTGSpecial weather statement, Jul 18, 4:48 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT MON JUL 18 2016
COZ038-042-182330-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
NORTHEAST WELD COUNTY CO-
448 PM MDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WELD COUNTY UNTIL
530 PM MDT...
AT 448 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF PURCELL...OR 28 MILES SOUTHEAST OF
CHEYENNE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GROVER...HEREFORD AND PAWNEE BUTTES.
LAT...LON 4082 10397 4068 10459 4099 10459 4100 10424
4100 10404
TIME...MOT...LOC 2248Z 236DEG 22KT 4080 10448
RTGSpecial weather statement, Jul 18, 4:51 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT MON JUL 18 2016
COZ043-182330-
CENTRAL AND SOUTH WELD COUNTY CO-
451 PM MDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WELD COUNTY UNTIL
530 PM MDT...
AT 450 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHEASTERN GREELEY...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREELEY...EVANS...EATON...LA SALLE...GILCREST AND LUCERNE.
LAT...LON 4052 10463 4052 10462 4029 10461 4024 10471
4033 10483 4051 10480 4057 10463
TIME...MOT...LOC 2250Z 190DEG 41KT 4039 10470
RTGThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:11 PM MDT | Tornado Warning | BOU | Logan, Weld | 34 min |
| Jul 17, 6:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Weld | 48 min |
| Jul 17, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 42 min |
| Jul 17, 7:20 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 40 min |
| Jul 17, 7:27 PM MDT | Areal Flood Advisory | BOU | Logan, Morgan | 2 hr |
| Jul 17, 7:45 PM MDT | Flash Flood Warning | BOU | Logan, Weld | 2 hr |
| Jul 17, 7:49 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 56 min |
| Jul 17, 8:07 PM MDT | Special Weather Statement | BOU | Logan | 38 min |
| Jul 17, 8:19 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| Jul 17, 8:44 PM MDT | Areal Flood Advisory | BOU | Washington | 2 hr |
| Jul 17, 9:14 PM MDT | Special Weather Statement | BOU | Adams | 46 min |
| Jul 17, 9:25 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 50 min |
| Jul 17, 9:49 PM MDT | Flash Flood Warning | BOU | Adams | 3 hr |
| Jul 17, 10:04 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jul 17, 10:44 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 24 min |
| Jul 17, 10:49 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Jul 17, 11:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Jul 18, 1:18 PM MDT | Special Weather Statement | BOU | Douglas | 42 min |
| Jul 18, 3:33 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 42 min |
| Jul 18, 4:16 PM MDT | Special Weather Statement | BOU | Weld | 44 min |
| Jul 18, 4:48 PM MDT | Special Weather Statement | BOU | Weld | 42 min |
| Jul 18, 4:51 PM MDT | Special Weather Statement | BOU | Weld | 39 min |
| Jul 18, 5:19 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jul 18, 5:22 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Jul 18, 5:33 PM MDT | Areal Flood Advisory | BOU | Douglas | 117 min |
| Jul 18, 5:38 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Jul 18, 5:49 PM MDT | Areal Flood Advisory | BOU | Boulder | 56 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.